Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Severe bloating, acidity, abdominal fullness. On proton pump inhibitors. Causes for symptoms?

i am 40 yrs old male,hypothroid and hv severe bloating stool examination shows undigested foodm particles.i feel better only when i pass stools .but thats it then again if i hv water also i get bloating.its become a socail embarresmnet.i hv had this acidity problem since very long and am on proton pump inhibitors on and abdomen is always full.its so help
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the brief details provided, you are apparently suffering from either :-

* Irritable Bowel Syndrome ( regular anti-depressants + anti-anxiety drugs + Probiotics and digestive enzymes; plus PPIs will help)

* A bacterial (H.pylori) infection of stomach and intestine. Diagnosed by endoscopic biopsy of stomach lining. A 2-3 weeks' course of clarithromycin + tinidazole + PPIs will cure the disease.

Discuss my opinion with your gastroenterologist. He would know what course of action would be best for you.

Dr. Rakesh Karanwal
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor